Врач назначила паксил 20мг вместе с асентрой 50мг (!) Паксил утром, асендру вечером.. Но эти же препараты нельзя сочитать вместе??..
Пью три дня такую схему.. два дня уже мучают жуткие головные боли (где то спустя получаса после асентры). Вчера померили давление - 148\89! Всегда было пониженное давление, а тут такое..
Both sertraline and paroxetine have an effect on serotonin, a chemical that is found in the brain. Excess levels of serotonin in the brain may cause serious or potentially life-threatening side effects. Early signs of this problem include increased confusion and restlessness. Other possible symptoms may include weakness, fever, nausea, and anxiety. In rare cases, high levels of serotonin in the brain may cause severe complications like seizures, stroke, and even death (sometimes called ‘serotonin syndrome’). Generally, sertraline and paroxetine are not recommended to be used at the same time. If your doctor decides that it is necessary for you to be on both make sure you and your doctor are watching for symptoms of serotonin syndrome. If you develop any of these symptoms contact your doctor immediately. Ask your healthcare provider about these drugs and this potential interaction as soon as possible.
This interaction is well-documented and is considered major in severity.
В любом случае Вам сейчас необходимо находится под постоянным наблюдением вашего врача. Признаки не достаточны для постановки сер. сдр. Возможно через несколько дней адаптируетесь. А вообще странное сочетание…